MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3503210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent primary breast augmentation with a 210cc mentor smooth round high profile saline breast prosthesis on the right breast.Post-operatively, the patient was diagnosed, via mammogram, with right breast implant deflation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On april 14, 2026, mentor received additional information that indicated the following information: date of implantation and date of event.In addition, the patient also underwent breast implant removal and replacement surgery on (b)(6) 2026.On april 28, 2026, mentor also received additional information that indicated that the patient was also diagnosed with excessive skin of the left lower breast.The suspect medical devices have been discarded.The patient's implants were replaced bilaterally with two mentor gel implants.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Reason for device explant and/or reoperation: material rupture.This medwatch form is for the right breast prosthesis.Complication on the left breast will be reported under mrn: 1645337-2026-05500.
 
Additional Manufacturer Narrative
On may 27, 2026, the mentor failure analysis lab received the device for evaluation.On june 4, 2026, the product investigation was completed.Device investigation summary: the product was returned to mentor for evaluation, where a thorough investigation was conducted.Visual analysis of the returned device revealed that the breast implant did not show any apparent damage.Leak testing was performed, in accordance with mentor procedures, and a tear was identified in the posterior aspect, measuring approximately 0.2 cm.Microscopic examination was performed, and the cause of the tear could not be identified.Therefore a thickness measurement was conducted on the shell at the tear, and the thickness was within manufacturing specifications.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformance's were identified as part of this evaluation.Although no conclusion could be reached on the cause of the reported event, the instructions for use contain the following caution: causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.As part of mentor¿s quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.

Brand Name
MENTOR SMOOTH ROUND HIGH PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24417562
Report Number1645337-2026-01908
Device Sequence Number14931941
Product Code FWM
UDI-Device Identifier00081317001584
UDI-Public(01)00081317001584(17)251027(10)9647565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2025
Device Catalogue Number3503210
Device Lot Number9647565
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/14/2026
05/27/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/11/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite